• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

Long term Finasteride side effects

A

Andymac

member
Hi
I was freaked out by a GP who told me to get off finasteride as it is dangerous long term. I did some googling and came across finasteride syndrome and the depression associated with it.
Wondering what everyone thinks, facts/anectodal evidence about long term use? I had a HT 12yrs and have been on 1mg finasteride daily ever since.
Whilst on it all I noticed was my ejaculate was very small.. Like a couple of drops. I've been off for about 3 months and the volume has increased. But I'd rather keep my hair than blow big loads.
 
M

mazalov_an

member
To be honest Andymac, you're better off just speaking with doctors about this, because Finasteride divides opinion in all of these type of threads.

I can tell you it gave me horrible side effects and the next person can say "don't worry, I've been on it for 10 years with no issue".

But you already knew that was the case.

It's just a risk/benefit ratio that is a very personal decision. Make that decision with a doctor.
 
V

Viking

member
Probably does cause bad side effects for some but I would guess more men don't get these bad symptoms than do. What about all those who take it for prostate issues, do they all suddenly have major Depression?
Considerable amount of scaremongering going on I think with this medication.
 
Bigmac

Bigmac

Administrator
Staff member
If you watch commercials for most medicines for various ailments they usually come with a list of side effects. I have been using it for nearly 16 years and I`m fine as far as I know.
Has your doctor actually treated people with long term symptoms? Maybe he or she is only going by what they`ve read online.
 
Top